Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 78, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 4:03 PM EDT for Dodge County, Laurens County, Georgia. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2023, 4:03 PM EDT (20:03 UTC)
- Expired
- Mar 25, 2023, 4:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 4:17 PM EDT | TSTM WND DMG | Cadwell, GA | PORCH AND PORCH COVING BLOWN OFF MOBILE HOME NEAR ACADEMY ST AND WALNUT ST. SOME SMALL TREES AND TREE LIMBS ALSO DOWN IN THIS AREA. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS. |
| Mar 25, 4:17 PM EDT | TORNADO | Cadwell, GA | A NWS STORM SURVEY COORDINATED WITH THE LAURENS COUNTY EMERGENCY MANAGER DOCUMENTED A BRIEF EF0 TORNADO NEAR CADWELL. THE TORNADO STARTED IN CADWELL ON ACADEMY ST AND LIFTED A PORCH ROOF OFF A MANUFACTURED HOME AND DESTROYED A SHED AS WELL AS A FEW TREES AND L |
| Mar 25, 4:18 PM EDT | TSTM WND DMG | 4 Ne Rentz, GA | TREE DOWN AT US 441 AND MEEKS RD. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS. |
| Mar 25, 4:19 PM EDT | TSTM WND DMG | 1 Se Cadwell, GA | TREE DOWN AT GRAHAM RD NEAR KEEN RD AND GA HWY 126. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS. |
| Mar 25, 4:19 PM EDT | TSTM WND DMG | 4 Ne Rentz, GA | WIRES DOWN AT INTERSECTION OF MEEKS RD AND HWY 441. |
| Mar 25, 4:20 PM EDT | TSTM WND DMG | 2 Se Cadwell, GA | TREE DOWN AT SNOW HILL CHURCH RD AND GRAHAM RD NEAR CALDWELL, GA. FUTURE UPDATES TO THIS REPORT MAY BE REQUIRED DUE TO RADAR INDICATED CIRCULATION AND LOCAL REPORTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 11:16 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706
WUUS52 KFFC 252003
SVRFFC
GAC091-175-252045-
/O.NEW.KFFC.SV.W.0078.230325T2003Z-230325T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
403 PM EDT Sat Mar 25 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Laurens County in central Georgia...
North central Dodge County in central Georgia...
* Until 445 PM EDT.
* At 402 PM EDT, a severe thunderstorm was located near Chester, or
13 miles east of Cochran, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dublin, Chester, Dexter, Cadwell, Rentz, Harlow, Lowery and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3235 8319 3248 8313 3254 8276 3242 8270
3240 8270 3239 8272 3237 8272 3236 8273
3235 8273 3234 8275 3233 8275 3233 8274
3224 8280
TIME...MOT...LOC 2002Z 269DEG 29KT 3241 8312
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
842
WWUS52 KFFC 252006
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Sat Mar 25 2023
GAC091-175-252045-
/O.CON.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Laurens GA-Dodge GA-
406 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL LAURENS AND NORTH CENTRAL DODGE COUNTIES...
At 406 PM EDT, a severe thunderstorm was located near Chester, or 11
miles north of Eastman, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dublin, Chester, Dexter, Cadwell, Rentz, Harlow, Lowery and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3235 8319 3248 8313 3254 8276 3242 8270
3240 8270 3239 8272 3237 8272 3236 8273
3235 8273 3234 8275 3233 8275 3233 8274
3224 8280
TIME...MOT...LOC 2006Z 277DEG 28KT 3236 8312
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$283
WWUS52 KFFC 252012
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
412 PM EDT Sat Mar 25 2023
GAC091-252022-
/O.CAN.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Dodge GA-
412 PM EDT Sat Mar 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DODGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central and east central Georgia.
LAT...LON 3235 8310 3246 8305 3251 8274 3242 8270
3240 8270 3239 8272 3237 8272 3236 8273
3235 8273 3234 8275 3233 8275 3233 8274
3226 8279
TIME...MOT...LOC 2012Z 272DEG 30KT 3236 8306
$$
GAC175-252045-
/O.CON.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Laurens GA-
412 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL LAURENS COUNTY...
At 412 PM EDT, a severe thunderstorm was located near Cadwell, or 13
miles northeast of Eastman, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dexter, Cadwell, Rentz, Lowery and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3235 8310 3246 8305 3251 8274 3242 8270
3240 8270 3239 8272 3237 8272 3236 8273
3235 8273 3234 8275 3233 8275 3233 8274
3226 8279
TIME...MOT...LOC 2012Z 272DEG 30KT 3236 8306
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$938
WWUS52 KFFC 252030 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Sat Mar 25 2023
GAC175-252045-
/O.CON.KFFC.SV.W.0078.000000T0000Z-230325T2045Z/
Laurens GA-
430 PM EDT Sat Mar 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL LAURENS COUNTY...
At 430 PM EDT, a severe thunderstorm was located near Lowery, or 12
miles south of Dublin, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3234 8294 3245 8290 3247 8272 3242 8270
3240 8270 3239 8272 3237 8272 3236 8273
3235 8273 3234 8275 3233 8275 3233 8274
3228 8278
TIME...MOT...LOC 2030Z 276DEG 33KT 3237 8286
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:33 PM EDT, 30 minutes earlier.
Area forecast discussion, Mar 25, 3:33 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 333 PM EDT Sat Mar 25 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Sunday) Issued at 257 PM EDT Sat Mar 25 2023 Forecast will revolve around a stalling frontal boundary in the short term period...and confidence is low to medium. A couple of boundaries to be concerned with through Sunday. The first boundary is an old outflow boundary situated across southern portions of GA. This outflow boundary outraced the actual cold front currently positioned from the central Great Lakes back through central MS. Rain cooled air has settled across portions of northern GA this afternoon in the wake of the outflow boundary/line of convection that came through earlier this morning. However, the airmass to the south of the outflow remains very moist and unstable. Additional convection for the afternoon/evening hours is will be most likely along/south of the old outflow. Some of the storms could be strong, with some potential for isolated severe thunderstorms. The primary hazard will be gusty winds and large hail. An isolated brief tornado cannot be ruled out. The cold front currently to the north will be the main concern late tonight through Sunday. This front is expected to stall across central portions of the state as it becomes parallel to the flow aloft late tonight/early Sunday. The boundary will become the primary focus for showers and thunderstorms through much of the day tomorrow. The forecast is highly dependent upon where this front stalls. Along and south of the front will remain within the warm sector, with good surface instability, steep lapse rates and good shear. The primary severe hazards tomorrow will be large hail and damaging wind gusts. There is also some potential for brief tornadoes. The pop forecast is obviously very very dependent upon where the cold front stalls. There is also a pretty good opportunity for a MaxT bust. Along the front, clouds and precip could limit heating, but south of the boundary, temps could get well into the 80s. Drier and cooler conditions are anticipated across the far north. NListemaa && .LONG TERM... (Monday morning through next Friday) Issued at 257 PM EDT Sat Mar 25 2023 The onset of the long-term forecast period will remain unsettled. A stationary frontal boundary will remain draped across the area, though the precise location will fluctuate. A couple of different impulses will traverse the boundary, keeping rounds of showers and storms in the offing. The first wave looks to propagate across the area the first half of the day on Monday with widespread convection spreading southwest to northeast before diminishing the latter half of the day. By Tuesday, a digging trough will finally begin to push a followup cold front southward toward the region. Another wave will traverse the area ahead of the front bringing an additional round of showers and thunderstorms Tuesday, at this point likely focused across the southern half of the area. A break in the wet pattern finally comes by Wednesday in the wake of the cold frontal passage. Surface high pressure will settle into the eastern U.S., bringing a cooler and drier airmass with temperatures dropping to slightly below normal. Dry weather should persist at least through Thursday before another frontal system approaches the area by late week into early next weekend. Timing and placement differences remain at this juncture, so PoPs were broadly increased by late week. RW && .AVIATION... (18Z TAFS) Issued at 1257 PM EDT Sat Mar 25 2023 Frequent gusts to around 20-22kt possible this afternoon. Remainder of the afternoon into the overnight hours should be dry with some few-sct cu. Models are progging a wave of precip to approach form the west just before 12Z...this is dependent upon where a front will set up. Added a prob for thunder thinking this is the best timing for ATL. Thunder chances are smaller during the afternoon, but not impossible for one to approach ATL. Winds may try and go to the SE for a few hours tomorrow afternoon, but speeds will remain light. Kept at 190 for now. //ATL Confidence...18Z Update... Low-Med confidence. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 59 75 60 78 / 30 50 70 50 Atlanta 60 74 61 77 / 40 50 70 50 Blairsville 51 73 54 72 / 10 20 70 40 Cartersville 56 76 59 77 / 20 30 70 40 Columbus 64 76 64 79 / 50 70 50 60 Gainesville 57 75 59 75 / 30 30 70 50 Macon 65 76 64 79 / 50 60 50 60 Rome 54 76 58 78 / 10 20 70 40 Peachtree City 60 71 61 78 / 50 60 70 50 Vidalia 67 84 67 81 / 20 50 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....RW AVIATION...NListemaa
Hazardous weather outlook, Mar 25, 11:23 AM EDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1123 AM EDT Sat Mar 25 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1123 AM EDT Sat Mar 25 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A cold front will continue to move south across central portions of Georgia through the mid to late afternoon. Strong thunderstorms will be possible mainly along and south of a line from macon to columbus, with an isolated severe thunderstorms not out of the question. The primary hazards from a severe thunderstorm would be damaging wind gusts and large hail. A brief isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is the potential for multiple rounds of heavy showers and thunderstorms on Sunday through Tuesday, with strong to severe storms and isolated flash flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 25, 2:28 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT Sat Mar 25 2023
GAZ078-089-251900-
Harris GA-Muscogee GA-
228 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northern Muscogee
and southeastern Harris Counties through 300 PM EDT...
At 228 PM EDT, a strong thunderstorm was near Green Island Hills, or
near Smiths, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Waverly Hall, Upatoi, Ellerslie, Flat Rock, Laurel Hills, Green
Island Hills, Midland, Columbus Metropolitan Airport and Fortson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3269 8474 3260 8469 3251 8471 3250 8473
3251 8500 3259 8508
TIME...MOT...LOC 1828Z 264DEG 33KT 3256 8500
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 25, 2:44 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT Sat Mar 25 2023
GAZ093-095-105-251915-
Macon GA-Dooly GA-Houston GA-
244 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southeastern Macon,
northeastern Dooly and southern Houston Counties through 315 PM
EDT...
At 244 PM EDT, a strong thunderstorm was centered near Montezuma, or
near Oglethorpe, moving east at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Oglethorpe, Unadilla, Montezuma, Hayneville, Meadowdale, Sand
Bed, Grovania, Elko, Grove Park, Moss Oak, Henderson, Kathleen,
Klondike and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3225 8406 3232 8407 3245 8377 3252 8353
3251 8353 3245 8350 3239 8353 3230 8361
3226 8365
TIME...MOT...LOC 1844Z 264DEG 33KT 3230 8399
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 25, 2:57 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Sat Mar 25 2023
GAZ079-251930-
Talbot GA-
257 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southern Talbot
County through 330 PM EDT...
At 257 PM EDT, a strong thunderstorm was near Baughville, or 9 miles
southwest of Talbotton, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Talbotton, Junction City, Geneva, Baughville, Po Biddy Crossroads and
Baldwinville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3271 8443 3268 8436 3262 8439 3261 8441
3256 8441 3256 8469 3265 8469
TIME...MOT...LOC 1857Z 262DEG 31KT 3260 8468
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 3:11 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Mar 25 2023
GAZ095-096-251945-
Houston GA-Bleckley GA-
311 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of central Bleckley and
east central Houston Counties through 345 PM EDT...
At 311 PM EDT, a strong thunderstorm was centered near Sand Bed, or
10 miles northwest of Hawkinsville, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Royal, Coley Station, Paulk, Cary, Porter and Magnolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3239 8348 3240 8350 3239 8350 3240 8352
3239 8353 3240 8360 3245 8358 3247 8350
3246 8349 3249 8341 3253 8328 3245 8325
3237 8330
TIME...MOT...LOC 1911Z 262DEG 31KT 3242 8356
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 3:34 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Sat Mar 25 2023
GAZ096-107-252000-
Bleckley GA-Pulaski GA-
334 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northern Pulaski and
southwestern Bleckley Counties through 400 PM EDT...
At 334 PM EDT, a strong thunderstorm was near Browndale, or 4 miles
northwest of Hawkinsville, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Browndale, Mobley Crossing, Hartford, Pulaski
State Prison and Baileys Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Georgia.
&&
LAT...LON 3229 8361 3232 8359 3236 8356 3238 8334
3232 8329 3228 8333 3229 8334 3228 8334
3225 8337
TIME...MOT...LOC 1934Z 269DEG 23KT 3232 8357
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 25, 3:48 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 PM EDT Sat Mar 25 2023
GAZ093-095-105-252015-
Macon GA-Dooly GA-Houston GA-
348 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of southeastern Macon,
northern Dooly and southwestern Houston Counties through 415 PM
EDT...
At 348 PM EDT, a strong thunderstorm was near Dooling, or 8 miles
east of Oglethorpe, moving east at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Unadilla, Pinehurst, Dooling and Elko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3223 8401 3230 8399 3236 8365 3227 8361
3217 8366
TIME...MOT...LOC 1948Z 269DEG 29KT 3227 8392
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:30 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 60 min |
| Mar 25, 2:35 AM EDT | Tornado Warning | FFC | Dade, Walker | 18 min |
| Mar 25, 2:49 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 41 min |
| Mar 25, 3:04 AM EDT | Special Weather Statement | FFC | Chattooga | 56 min |
| Mar 25, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 39 min |
| Mar 25, 3:27 AM EDT | Special Weather Statement | FFC | Gordon | 63 min |
| Mar 25, 3:29 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 46 min |
| Mar 25, 4:01 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Mar 25, 4:26 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 34 min |
| Mar 25, 4:27 AM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Mar 25, 6:55 AM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Mar 25, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 17 min |
| Mar 25, 10:36 AM EDT | Special Weather Statement | FFC | Peach | 39 min |
| Mar 25, 11:08 AM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Mar 25, 11:26 AM EDT | Special Weather Statement | FFC | Bleckley | 49 min |
| Mar 25, 11:52 AM EDT | Special Weather Statement | FFC | Treutlen | 38 min |
| Mar 25, 2:28 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Mar 25, 2:44 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Mar 25, 2:57 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Mar 25, 3:11 PM EDT | Special Weather Statement | FFC | Bleckley | 34 min |
| Mar 25, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens | 42 min |
| Mar 25, 3:34 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Mar 25, 4:15 PM EDT | Tornado Warning | FFC | Laurens | 15 min |
| Mar 25, 4:21 PM EDT | Special Weather Statement | FFC | Pulaski | 24 min |
| Mar 25, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Mar 25, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 48 min |
| Mar 25, 4:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Mar 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Toombs, Treutlen | 50 min |
| Mar 25, 4:57 PM EDT | Special Weather Statement | FFC | Schley | 33 min |
| Mar 25, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 42 min |
| Mar 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Schley, Sumter | 28 min |
| Mar 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 30 min |
| Mar 25, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Sumter, Webster | 18 min |
| Mar 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 33 min |
| Mar 25, 5:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Mar 25, 6:10 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.